# SDR 2009FA0000783

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: General aviation
- Aircraft: N191VE
- Make and model: Cessna 550
- Aircraft serial: 5600150
- Aircraft time: 4,311 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121202
- Part serial: 063
- Condition: Failed
- Location: Nlg
- Part time: 472 hours, 472 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR ACTUATOR FAILED AND GEAR COLLAPSED DURING LANDING CAUSING DAMAGE TO LOWER BELLY SKINS.
